Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Markov process which gives rise to a semigroup of expansive operators


Author: T. F. Lin
Journal: Proc. Amer. Math. Soc. 54 (1976), 337-341
MSC: Primary 60J35
DOI: https://doi.org/10.1090/S0002-9939-1976-0410951-6
MathSciNet review: 0410951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conditional expectation in a finite complex measure space $ (M,\mathcal{B},Q)$ with $ Q(M) = 1$ is studied. A Markov process which gives rise to a semigroup of expansive operators is constructed.


References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, A course in probability theory, Harcourt, Brace & World, New York, 1968. MR 37 #4842. MR 0229268 (37:4842)
  • [2] E. B. Dynkin, Markov processes, Fizmatgiz, Moscow, 1963; English transl., Vol. I, Die Grundlehren der math. Wissenschaften, Band 121, Academic Press, New York; Springer-Verlag, Berlin, 1965. MR 33 #1886; 33 #1887. MR 0193670 (33:1886)
  • [3] I. I. Gihman and A. V. Skorohod, Introduction to the theory of random processes, ``Nauka", Moscow, 1965; English transl., Saunders, Philadelphia, Pa., 1969. MR 33 #6689; 40 #923. MR 0247660 (40:923)
  • [4] K. R. Parthasarathy, Probability measures on metric spaces, Probability and Math. Statist., no. 3, Academic Press, New York, 1967. MR 37 #2271. MR 0226684 (37:2271)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J35

Retrieve articles in all journals with MSC: 60J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410951-6
Keywords: Conditional expectation, $ \mathcal{K}$-null set, Markov process, semigroup of operators
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society